# SDR KCSA2024072621

- Difficulty date: July 26, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N709CK
- Make and model: Boeing 747-4B5
- Aircraft serial: 26396
- Aircraft time: 107,097 hours, 17,580 cycles
- System (JASC): 5200 · Doors
- Part: Battery Pack
- Part number: 900835AB
- Part serial: 108038
- Condition: Unserviceable
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND UPPER DECK DOOR EMERGENCY BATTERY PACK INOPERATIVE. TRANSFERRED TO DMI 100183442 CATEGORY C DUE 08-04-2024. MAINTENANCE ACTION COMPLIED WITH. PLACARD INSTALLED PER MEL 52-23-1-3A. PER LOG PAGE 100183444: REMOVED AND REPLACED POWER SUPPLY AND BATTERY PACK IAW B747-400 AMM 52-23-14. ALL CHECKS GOOD- THIS CLEARS DMI 100183442. ALL PLACARDS REMOVED. REFERENCE WORK ORDER 709046827 FOR ORIGINAL SIGNATURES AND WORK PERFORMED. ADDITIONAL PART CHANGE: (BATTERY POWER SUPPLY P/N OFF- 9008-5 S/N OFF- 2347) (MODULE ASSY- (DOORS ONLY) P/N OFF- 65B48538-2 S/N OFF- D00684)
